I have been on Victoza 1.8 mg for about a month now. This has been one of the worst months I’ve had. The nausea, lethargy, and egg burps are terrible and 24/7. I have even awakened to an upset stomach multiple times during the night only to burp and fall right back to sleep. No weight loss and my sugars are still high (180-200). How long until the side effects calmed down for you?
Victoza is a wonder drug for some but not everyone. You take drugs to make you better. In your case, it seems Victoza is doing the opposite.
Your numbers are still high. Did they drop when you started Victoza because that effect should be immediate. If they did, then dial back the dose to 1.2 or .6. Take that level until the side effects go away and gradually go to a higher dose. You shouldn't be at 1.8 if your having side effects
If your numbers didn't drop when you started Victoza. why are you still taking it? You take drugs to make you better. If all Victoza is doing is making you miserable and not helping your diabetes, call your doctor and tell him "Victoza isn't working and I fell misereable. I'm not taking it anymore"
He won't mind because he's heard it a thousand times before. He'll try something else. If it makes you miserable as well, then try something else.
There are many drugs out there. One should work for you
I am having the same issue with what I think is a side effect of Victoza. I get these sulfur tasting burps and then the next day I have terrible diarrhea like I’ve never had before. I feel fine otherwise but the diarrhea is debilitating. I’ve gone to my doctor and she says it can’t be from Victoza. This is the third time this happened each time I’ve stop and started. I’m so glad I’m not the only one. Now I’m sure it was from Victoza!
- Victoza Information for Consumers
- Victoza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Victoza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Jun 2010 • 1 answer
Updated 3 Jan 2019 • 4 answers
Updated 15 Nov 2014 • 2 answers
Updated 23 Mar 2018 • 1 answer
Updated 17 Jun 2018 • 1 answer